# SDR FDEA201402060274

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,379 hours, 10,994 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3, ENG 2 ANTI-ICE DUCT, ALERT ON CLIMB OUT AT 5000 FT.  FOLLOWED QRH PROCEDURES   RETURNED TO PHNL.  R&R RELAY R2-5527.  HIGH POWER RUN, NO ALERT ILLUMINATED IAW FIM 30-22-05-00 & JRH.
